From Arizona, USA:
Can Diprosalic ointment be absorbed into the bloodstream? I think I have a couple of symptoms, but have refused a blood test as I have a fear of needles. I heard that steroids can cause diabetes, especially if used for a long period of time, but does this count for ointments? I have eczema on my legs and have been using Diprosalic for quite a while. How will this have affected me?
Steroids in large doses can cause diabetes. Does this have enough to do this? I don't think anyone could know for sure. If you are using long term steroids, I would see a dermatologist to be sure it is the right treatment. Don't just stop the cream suddenly for you could get sick if the steroid dose has been high enough. Make sure you consult with your physician.
|Return to the Top of This Page|
Last Updated: (none)
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.
This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents. Our mission is to provide education and support to families living with type 1 diabetes.
© Children with Diabetes, Inc. 1995-2018. Comments and Feedback.